MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM SEPARATOR D; DXE

PENUMBRA, INC. INDIGO SYSTEM SEPARATOR D; DXE
Catalog Number SEPD
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-01037.
 
Event or Problem Description
During preparation for a thrombectomy procedure, the indigo system separator d (sepd) and the indigo system catd aspiration catheter (catd) were dropped on the floor while the sepd was loaded inside the catd.The reported issue was found prior to use and therefore, the sepd and the catd were not used in the procedure.The procedure was completed using a new device.

Brand Name
INDIGO SYSTEM SEPARATOR D
Common Device Name
DXE
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key7535041
Report Number3005168196-2018-01038
Device Sequence Number13733493
Product Code DXE
UDI-Device Identifier00814548017600
UDI-Public00814548017600
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K161523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue NumberSEPD
Device Lot NumberF78736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1